Triples of primes in arithmetic progressions

    Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

    Abstract

    We show that there exist sets of primes A, B ⊆ P ∩ [1, N] with |A| = s, |B| = t such that all 1/2 (ai + bj) are also prime, and where s ≥ 0.33tN/(log N)t+1 holds, for sufficiently large N.

    Originalspracheenglisch
    Seiten (von - bis)393-395
    Seitenumfang3
    FachzeitschriftThe quarterly journal of mathematics
    Jahrgang53
    Ausgabenummer4
    DOIs
    PublikationsstatusVeröffentlicht - Dez 2002

    Fingerprint

    Arithmetic sequence

    ASJC Scopus subject areas

    • !!Mathematics(all)

    Dies zitieren

    Triples of primes in arithmetic progressions. / Elsholtz, Christian.

    in: The quarterly journal of mathematics, Jahrgang 53, Nr. 4, 12.2002, S. 393-395.

    Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

    @article{120a5788f08047cea51ba04048ff0fdf,
    title = "Triples of primes in arithmetic progressions",
    abstract = "We show that there exist sets of primes A, B ⊆ P ∩ [1, N] with |A| = s, |B| = t such that all 1/2 (ai + bj) are also prime, and where s ≥ 0.33tN/(log N)t+1 holds, for sufficiently large N.",
    author = "Christian Elsholtz",
    year = "2002",
    month = "12",
    doi = "10.1093/qjmath/53.4.393",
    language = "English",
    volume = "53",
    pages = "393--395",
    journal = "The quarterly journal of mathematics",
    issn = "0033-5606",
    publisher = "Oxford University Press",
    number = "4",

    }

    TY - JOUR

    T1 - Triples of primes in arithmetic progressions

    AU - Elsholtz, Christian

    PY - 2002/12

    Y1 - 2002/12

    N2 - We show that there exist sets of primes A, B ⊆ P ∩ [1, N] with |A| = s, |B| = t such that all 1/2 (ai + bj) are also prime, and where s ≥ 0.33tN/(log N)t+1 holds, for sufficiently large N.

    AB - We show that there exist sets of primes A, B ⊆ P ∩ [1, N] with |A| = s, |B| = t such that all 1/2 (ai + bj) are also prime, and where s ≥ 0.33tN/(log N)t+1 holds, for sufficiently large N.

    UR - http://www.scopus.com/inward/record.url?scp=0036935831&partnerID=8YFLogxK

    U2 - 10.1093/qjmath/53.4.393

    DO - 10.1093/qjmath/53.4.393

    M3 - Article

    VL - 53

    SP - 393

    EP - 395

    JO - The quarterly journal of mathematics

    JF - The quarterly journal of mathematics

    SN - 0033-5606

    IS - 4

    ER -